# SDR DXTA200500634

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 5,918 hours, 3,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Part serial: NSN
- Condition: Burned Out
- Location: Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO 25L AT LAX, NOTICED NOSE GEAR LIGHT NOT ILLUMINATED.  BLEW BOTTLE AND PULLED D-RING.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  FOUND NOSE GEAR ANNUNCIATOR BULBS BURNT OUT.  RELAMPED ANNUNCIATOR.  BLED GEAR SYSTEM.  SERVICED RESERVOIRS AS REQUIRED.  GEAR AND ANNUNCIATOR SYSTEMS OPERATIONAL CHECKS GOOD AT THIS TIME.  ALL WORK IAW CHS 12-10-15, 12-10-36 AND 32-30-00 OF THE CE 750 MM.
